MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during a procedure 4 clips did not load properly, the first two clips did not load properly when inserted in the patient, the doctor retracted the applier and got 4 clips to fire properly on the patient, then when we were examining the used applier after the case, we had two more clips not load properly".No patient harm or injury reported.No medical intervention required.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unit of ae05ml auto endo5 ml for investigation.The serial number was (b)(6).The returned sample was visually examined without magnification.The trigger was returned engaged, and the jaws were closed.No defects or anomalies were observed on the device.There was evidence of biological material observed on the device.Functional testing was performed, and the trigger was engaged to reset the jaws.The trigger was fully engaged, and the ratchet sounds could be heard and the jaws mechanism functioned as intended.The indicator clip loaded into the jaws and was removed.No damage was observed on the clip.The device was disassembled, and the trigger ears were observed to be intact, and the ratchet area had a suffice amount of grease.The knob assembly had no visible damage, and the jaw assembly was correctly assembled and displayed no signs of damage/defects.The jaws and feeder tip were undamaged.No damage was found on the box, channel or any of the tabs as well.No defects or damage were found on the device.It is important to return the device with clips remaining in order for a complete functional test to occur.No conclusive findings were able to be determined for this device.The reported complaint of "clip(s) not loading properly" could not be confirmed based upon the sample received.The device was returned with the trigger engaged and jaws closed.Functional testing was performed to reset the trigger.Ratchet sounds were observed and the jaws opened and closed as intended.The indicator clip loaded into the jaws on the first fire.No clips but the indicator clip remained in the device.The device was disassembled, and the trigger ears were observed to be intact, and the ratchet area had a suffice amount of grease.The knob assembly had no visible damage, and the jaw assembly was correctly assembled and displayed no signs of damage/defects.The jaws and feeder tip were undamaged.No damage was found on the box, channel or any of the tabs as well.No defects or damage were found on the device.It is important to receive the device with clips remaining in order to perform a complete functional test, to determine the root cause of the defect.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23722884
Report Number3003898360-2025-00888
Device Sequence Number18694277
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)241219(17)260618(10)73M2400633(21)
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue NumberAE05ML
Device Lot Number73M2400633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown